| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 10, 2015, no. 1-4


Werner Huerlimann
      On a class of affine invariant dependent random variables related to characterization results by Lukacs, Letac and Dufresne
      International Mathematical Forum, Vol. 10, 2015, no. 1, 1-11
      http://dx.doi.org/10.12988/imf.2015.411194

Waleed Al-Hayani
      An efficient advanced Adomian decomposition method to solve second-order boundary value problems with Neumann conditions
      International Mathematical Forum, Vol. 10, 2015, no. 1, 13-23
      http://dx.doi.org/10.12988/imf.2015.410182

S. S. Sandhya, S. Somasundaram, S. Anusa
      Root Square mean labeling of some more disconnected graphs
      International Mathematical Forum, Vol. 10, 2015, no. 1, 25-34
      http://dx.doi.org/10.12988/imf.2015.411196

Kyung Ho Kim, So Young Park
      Symmetric bi-f-derivations of incline algebras
      International Mathematical Forum, Vol. 10, 2015, no. 1, 35-45
      http://dx.doi.org/10.12988/imf.2015.411186

Hengwu Zheng, Yunlong Yu
      Strongly regular congruences on E-inversive semigroups
      International Mathematical Forum, Vol. 10, 2015, no. 1, 47-56
      http://dx.doi.org/10.12988/imf.2015.411188

Raphael Schumacher
      The prime number double product
      International Mathematical Forum, Vol. 10, 2015, no. 2, 57-67
      http://dx.doi.org/10.12988/imf.2015.412199

Ali H. Hakami
      An application of Fibonacci sequence on continued fractions
      International Mathematical Forum, Vol. 10, 2015, no. 2, 69-74
      http://dx.doi.org/10.12988/imf.2015.412207

Shu-Hai Li, Huo Tang, Li-Na Ma, En Ao
      Some further properties for analytic functions with varying argument defined by Hadamard products
      International Mathematical Forum, Vol. 10, 2015, no. 2, 75-93
      http://dx.doi.org/10.12988/imf.2015.412205

Stephen Eduafo, Isaac Kwasi Adu, Francis Tabi Oduro, Isaac Owusu Darko
      An SIA model of HIV transmission in Ghana
      International Mathematical Forum, Vol. 10, 2015, no. 2, 95-104
      http://dx.doi.org/10.12988/imf.2015.412206

Otanga Levi Olwamba
      On the extension of properties of cubic measures
      International Mathematical Forum, Vol. 10, 2015, no. 3, 105-109
      http://dx.doi.org/10.12988/imf.2015.412200

Otanga Levi Olwamba
      On the finiteness and sigma finiteness of a cubic measure function
      International Mathematical Forum, Vol. 10, 2015, no. 3, 111-114
      http://dx.doi.org/10.12988/imf.2015.412201

S. Somasundaram, S. S. Sandhya, S. P. Viji
      On geometric mean graphs
      International Mathematical Forum, Vol. 10, 2015, no. 3, 115-125
      http://dx.doi.org/10.12988/imf.2015.412198

Dae Ho Jin
      Half lightlike submanifolds of an indefinite generalized Sasakian space form with a quarter-symmetric metric connection
      International Mathematical Forum, Vol. 10, 2015, no. 3, 127-142
      http://dx.doi.org/10.12988/imf.2015.517

N. Anuradha, Baby Chacko
      Some properties of almost perfectly continuous functions in topological spaces
      International Mathematical Forum, Vol. 10, 2015, no. 3, 143-156
      http://dx.doi.org/10.12988/imf.2015.512

Filiz Kose Akca, Gulsen Ulucak
      Uniformly primary elements of multiplicative lattices
      International Mathematical Forum, Vol. 10, 2015, no. 4, 157-163
      http://dx.doi.org/10.12988/imf.2015.519

Yuting Lu
      Weak laws of large numbers for sequences or arrays of correlated random variables
      International Mathematical Forum, Vol. 10, 2015, no. 4, 165-173
      http://dx.doi.org/10.12988/imf.2015.5111

Section on Mathematical Education

Olga Kosheleva, Vladik Kreinovich
      Why right-brain cultures are more flexible: a possible explanation of Yu. Manin's observation
      International Mathematical Forum, Vol. 10, 2015, no. 4, 175-180
      http://dx.doi.org/10.12988/imf.2015.513

Tian Jiayuan, Dai Zhengming, Zhou Xueqing, Ding Junzhu, Du Zhaohui
      Study on university studentsí time management based on neural network
      International Mathematical Forum, Vol. 10, 2015, no. 4, 181-191
      http://dx.doi.org/10.12988/imf.2015.5110


Journals | Books | Author guidelines